Volume 7, Issue 4
Optimal Bicubic Finite Volume Methods on Quadrilateral Meshes

Yanli Chen and Yonghai Li


Adv. Appl. Math. Mech., 7 (2015), pp. 454-471.

Preview Full PDF BiBTex 1 272
  • Abstract

In this paper, an optimal bicubic finite volume method is established and analyzed for elliptic equations on quadrilateral meshes. Base on the so-called elementwise stiffness matrix analysis technique, we proceed the stability analysis. It is proved that the new scheme has optimal O(h 3 ) convergence rate in H1 norm. Additionally, we apply this analysis technique to bilinear finite volume method. Finally, numerical examples are provided to confirm the theoretical analysis of bicubic finite volume method.

  • History

Published online: 2018-05

  • Keywords

  • AMS Subject Headings

  • Cited by